MAUDE Adverse Event Report: ACUTUS MEDICAL INC FLEXCATH CROSS TRANSSEPTAL SOLUTION; INTRODUCER, CATHETER

ACUTUS MEDICAL INC FLEXCATH CROSS TRANSSEPTAL SOLUTION; INTRODUCER, CATHETER
Model Number 900310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Hemorrhage/Blood Loss/Bleeding (1888); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: non-medtronic product type: intracardiac echocardiography (ice) catheter product id: non-medtronic product type: catheter product id: non-medtronic product type: guidewire product id: non-medtronic product type: sheath product id: non-medtronic product type: sheath.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: product id: pscc100 product type: catheter product id: 10fcc13 product type: sheath product id: non- medtronic product product type rv catheter product id: non- medtronic product product type ice catheter product id: non- medtronic product product type guidewire medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during post pulsed field ablation procedure, the patient underwent pre-procedural intracardiac echocardiography imaging, which revealed no effusions prior to the procedure.The patient was intubated, and prepped in the usual manner.Venous and arterial access was obtained, and catheters were positioned, including a non medtronic right ventricular lead catheter and non medtronic intracardiac echocardiography (ice) catheter.Transseptal access was performed under intracardiac echocardiography (ice) guidance without issue using an integrated dilator and sheath.Ablation was initiated with the pulseselect catheter, and after the third ablation on the right superior, a brief period of bradycardia occurred; staff paced the patient and administered 0.5 mg atropine, resulting in normalization of heart rate.Ablation was completed and exit block testing was performed.The pulseselect catheter wasremoved, and an anticoagulant antagonist was ordered.During routine post-procedure intracardiac echocardiography (ice) imaging, a pericardial effusion measuring 1.2 cm was noted.All catheters were removed, and a post-procedure transthoracic echocardiogram showed active growth of the effusion to 2 cm.The physician performed pericardiocentesis, removing 400 ml of blood and leaving a pericardial drain in place.The patient was transported to the cardiovascular intensive care unit (cvicu) with 200 ml left in the drain, intubated, and with an arterial line for monitoring.The patient remained hemodynamically stable throughout.The physician indicated that the issue likely developed due to catheter manipulation, with a puncture of the right ventricular lead probably from the pacing catheter.The event led to an extension of the patient¿s hospitalization.The case was completed.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was later reported that the patient lost one liter of blood.The patient then underwent surgery to repair a perforation in the right ventricular (rv) apex.

Brand Name
FLEXCATH CROSS TRANSSEPTAL SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ACUTUS MEDICAL INC
2210 faraday ave, suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL INC
2210 faraday ave, suite 100
carlsbad CA 92008
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23451153
Report Number3012120746-2025-00034
Device Sequence Number21061977
Product Code DYB
UDI-Device Identifier00850027837970
UDI-Public(01)00850027837970(17)261014(10)107069
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900310
Device Catalogue Number900310
Device Lot Number107069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/03/2025
12/09/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/26/2025
01/05/2026
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11...
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight84 KG